# SDR CALA2016090600627

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 69,933 hours, 9,836 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321387013
- Condition: Inoperative
- Location: Apu Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU DOOR STATUS MESSAGE IN FLIGHT WITH NOTICEABLE VIBRATION & BUFFETING.  APU WOULD NOT START.    REMOVED APU INLET DOOR ACTUATOR IAW AMM 49-15-06.  INSTALLED APU INLET DOOR ACTUATOR IAW AMM 49-15-06 UP TO STEP G(1)(J).
